# SDR DALA2017051904127

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 61,154 hours, 24,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 43 TO 45 EMERGENCY LIGHT NOT TESTING. REMOVED AND REPLACED BATTERY ASSEMBLY ON M736. OPS CHECK NORMAL PER AMM 33-51.
